# SDR DALA2025081906198

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 77,446 hours, 30,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slider
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ESCAPE SLIDE LIGHT WILL NOT ILLUMINATE WITH GIRFTBAR ENGAGED.   ADJUSTED 1L DOOR GIRT BAR SLIDERS REF B757 AMM 25-66. RELUBED DOOR FITTINGS . OPS CHECK GOOD, MEL AND PLACARDS REMOVED.
